Skip to Main content Skip to Navigation
Journal articles

Composite Asymptotic Expansions and Difference Equations

Abstract : Difference equations in the complex domain of the form y(x+ϵ)−y(x)=ϵf(y(x))/y(x) are considered. The step size ϵ>0 is a small parameter, and the equation has a singularity at y=0. Solutions near the singularity are described using composite asymptotic expansions. More precisely, it is shown that the derivative v′ of the inverse function v of a solution (the so-called Fatou coordinate) admits a Gevrey asymptotic expansion in powers of the square root of ϵ, denoted by η, involving functions of y and of Y=y/η. This also yields Gevrey asymptotic expansions of the so-called Écalle-Voronin invariants of the equation which are functions of epsilon. An application coming from the theory of complex iteration is presented.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download
Contributor : Coordination Episciences Iam Connect in order to contact the contributor
Submitted on : Tuesday, May 24, 2016 - 11:01:20 AM
Last modification on : Thursday, July 9, 2020 - 8:25:48 AM


Publisher files allowed on an open archive




Augustin Fruchard, Reinhard Schäfke. Composite Asymptotic Expansions and Difference Equations. Revue Africaine de la Recherche en Informatique et Mathématiques Appliquées, INRIA, 2015, Volume 20 - 2015 - Special issue - Colloquium in Honor of Éric Benoît, pp.63-93. ⟨10.46298/arima.1986⟩. ⟨hal-01320625⟩



Record views


Files downloads